# SDR SWAA2023052545310

- Difficulty date: May 4, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 27,016 hours, 12,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH FLOOR TRANSITION ANGLE (SIDEPLATE CHANNEL) HAS CORROSION IN NUMEROUS AREAS ON AND AROUND FASTEN HOLES STA-747 TO 787 (MARKED)<[01] BLENDED OUT CORROSION AT L/H TRANSITION ANGLE STA 747 TO 787; LBL 21 PER REF. SRM 51-10-02. REMAINING MATERIAL THICKNESS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] BLENDED OUT CORROSION AT L/H TRANSITION ANGLE STA 747 TO 787; LBL 21 PER VERIFIED REF. SRM 51-10-02. REMAINING MATERIAL THICKNESS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[03] REMOVED FASTENERS FROM L/H TRANSITION ANGLE FROM STA 747 TO STA 787 PER SRM 51-40-02. CUT AND REMOVED L/H TRANSITION ANGLE STA 727+12? TO STA 787+12? PER SRM 53-00-53-2R-5.;[04] FABRICATED REPAIR PARTS OUT OF FORM CHANNEL BAC1496-377 7075 T62 PER SRM 53-00-53-2R-5.;[05] INSPECTED WORK ABOVE;[06] TREATED FABRICATED REPAIR PARTS PER SRM 51-20-01 AND PRIMED PER SOPM 20-41-02.;[07] INSTALLED BONDED NUTPLATES ON REPAIR PARTS PER SRM 51-40-10 AND SOPM 20-50-12.  NUTPLATES INSTALLED AT 0430 CT 13-MAY-2023;[08] VERIFIED THE INSTALLATION OF NUTPLATES AND PREP OF REPAIR PARTS PER SRM 51-40-10 AND SOPM 20-50-12. NUTPLATES INSTALLED AT 0430 CT 13-MAY-2023;[09] INSTALLED REPAIR PARTS PER SRM 53-00-53-2R-5.;[10] C/W INSPECTION STEP #9;[11] ACCOMPLISHED PUSH TEST FOR BONDED NUTPLATE INSTALLATION I.A.W SRM 51-40-10-2R-0. SEE WORK STEPS FOR WORK ACCOMPLISHED.
